# SDR UPS99230016

- Difficulty date: July 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N207UP
- Make and model: Boeing 727247
- Aircraft serial: 21699
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C CRACKED SEAT TRACK AT BS 522, LBL 45, WL 206.  REMOVED DAMAGED SECTION, INSTALLED NEW SECTION, FABRICATED AND INSTALLED FABRICATED ANGLES AND STRAPS WORK DONE IAW SRM'S 53-10-5 51-30-2 AND 51-20-4.
